# SDR ASOA2014080611014

- Difficulty date: July 16, 2014
- Submitted: August 6, 2014
- Operation: Air carrier
- Aircraft: N741EV
- Make and model: Cndair CL6002C10
- Aircraft serial: 10155
- Aircraft time: 24,865 hours, 17,462 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Corroded
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

COCKPIT FLOOR AFT SUPPORT ANGLE CORRODED.   REMOVED CORRODED COCKPIT FLOOR SUPPORT ANGLE AND REPLACED WITH SERVICEABLE COCKPIT FLOOR AFT SUPPORT ANGLE AS NEEDED IAW SB 670BA-53-041, REV D DATED 12 MAR 14.
